# SDR UALA2009101603245

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 43,037 hours, 5,284 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOP, SEAT ROWS 45 THRU 51 LEFT, DOOR 4L FWD EXIT SIGN, DOOR 4R AFT EXIT SIGN.  LOWER WALL EEL ACROSS DOOR 4L, AND DOOR 4 GALLEY AREA LOWER WALL EEL.  THIS IS A REPETITIVE PROBLEM IN THESE SPECIFIC AREAS ON 84XX AIRCRAFT COMING OUT OF INTERIOR MODIFICATION.  FOUND WALL EEL FEEDER CABLE SUBMERGED IN WATER AND WALL EEL LIGHT SHORTED OUT.  DRIED OUT FEED CABLE.  CHECKS OKAY.  LOCATION AFT GALLEY FWD WALL.
